# SDR CALA2025053005133

- Difficulty date: May 26, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 111,230 hours, 14,752 cycles
- Engine: Pwa PW4090
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Broken
- Location: Turbine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE, EGT LIMIT EXCEEDED, MAINT MSG 77-62122, VISUAL CHECKED RIGHT ENGINE EXHAUST LAST STAGE TURBINE BLADE BROKEN.
